| Catalog Number |
K12-09098D |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The account alleges the 12f introducer fell apart while removing the device from the wire from within the patient.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was found to be fractured; however, the root cause could not be established.A search of the complaint database was performed and one similar complaint for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.